# SDR JJBA20220808010

- Difficulty date: July 13, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500808
- Aircraft time: 41,950 hours, 27,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SERVICE DOOR ALUMINUM STRUCTURE S/S THRESHOLD PANEL IS CORRODED. REMOVED AND REPLACED SERVICE DOOR SILL UNDER S/S THRESHOLD PANEL.
